# SDR SWAA2022021636470

- Difficulty date: May 8, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-7H4
- Aircraft serial: 36685
- Aircraft time: 20,798 hours, 9,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap Seal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO FLOOR TO SIDEWALL SHIELD BS 774 R/H / REMOVED CORROSION ON AFT CARGO FLOOR TO SIDEWALL SHIELD @ BS. 774 R/H; IAW SRM 51-10-02-0G-0; AREA L=1.0 X W= 1.0 D= .020 OUT OF LIMITS IAW SRM 53-00-53-1A-1; REMOVED SHIELD IAW SRM 51-40-02-0G-0. LOCATED & DRILLED NEW SHIELD P//N 7531132 PO #679929 IAW SRM 51-40-05-0G-0 & DWG 146A0081. INSTALLED SHIELD IAW SRM 51-40-02-0G-0 & DWG 146A0081
